U.S. doctors online nowAsk doctors free
United Kingdom
A 70-year-old female asked:

Can blood pressure medications cause dizziness ?

1 doctor answer1 doctor weighed in
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
YES!: The pills may this or more concerning is that they may actually work too well and drop your blood pressure too low. Have it checked out and discuss this woth your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 39-year-old member asked:

Can blood pressure medications cause ed?

1 doctor answer3 doctors weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Possible.: Typically beta blockers and calcium channel blockers are implicated. Most men will have no trouble with these medications . If you have these side effects you should discuss with your doctor.

Related questions

A 20-year-old female asked:
1 doctor answer1 doctor weighed in
A 42-year-old member asked:
1 doctor answer4 doctors weighed in
A 39-year-old member asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.